# SDR UALA2011072803884

- Difficulty date: July 27, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 63,325 hours, 11,631 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L AIR LEAK FAULTS.   DOOR 1L LOWER FWD CORNER JUST INSIDE THRESHOLD.  PHENOLIC FITTING IS NICKED AND CRACKED.  REPAIRED PHENOLIC FITTING ON OV WU X5926I.  TEST FLIGHT FOR TONE AT DOOR 1L FAILED AT HIGH ALTITUDE AND HIGH SPEED.  ADJUSTED 1L DOOR ON OV WU X5933I.  ACCOMPLISHED LOW BLOW TEST PER JC 280005010, NO LEAKS, DOOR QUIET.
